Tohoku Mathematical Journal

On a twisted de Rham complex

Claude Sabbah

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 51, Number 1 (1999), 125-140.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178224856

Digital Object Identifier
doi:10.2748/tmj/1178224856

Mathematical Reviews number (MathSciNet)
MR1671743

Zentralblatt MATH identifier
0947.14007

Subjects
Primary: 14D07: Variation of Hodge structures [See also 32G20]
Secondary: 14F40: de Rham cohomology [See also 14C30, 32C35, 32L10] 32C38: Sheaves of differential operators and their modules, D-modules [See also 14F10, 16S32, 35A27, 58J15]

Citation

Sabbah, Claude. On a twisted de Rham complex. Tohoku Math. J. (2) 51 (1999), no. 1, 125--140. doi:10.2748/tmj/1178224856. https://projecteuclid.org/euclid.tmj/1178224856


Export citation

References

  • [1] J -E BJORK, Rings of Differential Operators, North Holland, Amsterdam, 1979
  • [2] A BOREL ET AL, Algebraic ^-modules, Perspectives in Math vol 2, Academic Press, Boston, 198
  • [3] J L BRYLINSKI, Modules holonomes a singularites regulieres et filtration de Hodge, II, in Analyse e topologie sur les espaces singuliers, Asterisque 101-102 (1983), 75-117
  • [4] J. L BRYLINSKI, Transformations canoniques, dualite projective, theorie de Lefschetz, transformatio de Fourier et sommes trigonometriques, in Geometric et analyse microlocales, Asterisque 140-141 (1986), 3-134
  • [5] P DELIGNE, Equations differentielles a points singuliers reguliers, Lect Notes in Math vol 163, Springer Verlag, 1970
  • [6] P DELIGNE, Le formalisme des cycles evanescents (exposes 13 et 14), in SGA 7 II, Springe Lect Notes in Math 340 (1973), 82-115 and 116-173
  • [7] P DELIGNE AND L ILLUSIE, Relevements modulo p2 et decomposition du complexe de de Rham, Invent Math 89 (1987), 247-270
  • [8] L ILLUSIE, Frobenius et degenerescence de Hodge, in Introduction a la theorie de Hodge, Panorama et Syntheses, Soc Math France 3 (1996), 113-168
  • [9] M KASHIWARA, Algebraic study of systems of partial differential equations, Master thesis, Tokyo, 1970, English transl Mem Soc. Math France vol 63, 1995
  • [10] MKASHIWARA AND PSCHAPIRA, Sheaves on Manifolds, Grundlehren der mathematische Wissenschaften 292, Springer-Verlag, Berlin, Heidelberg, 1990
  • [11] G LAUMON, Sur la categorie derivee des ^-modules filtres, Springer Lect Notes in Math 1016 (1983), 151-237
  • [12] B MALGRANGE, Modules microdifferentiels et classes de Gevrey, in Mathematical analysis an applications, essays dedicated to L Schwartz on the occasion of his 65th birthday, part B, Advances in Math Suppl Studies 7B (1981), 513-530
  • [13] B MALGRANGE, Sur les images directes de ^-modules, Manuscripta Math 50 (1985), 49-7
  • [14] B MALGRANGE, Equations differentielles a coefficients polynomiaux, Progress in Math vol 96, Birkhauser, Boston, 1991
  • [15] C SABBAH, Hypergeometric periods for a tame polynomial, preprint (1996), 43 pages, math AG 9805077
  • [16] K SAITO, On a generalisation of de Rham lemma, Ann Inst Fourier 26 (1976), 165-17
  • [17] M SAITO, Modules de Hodge polarisables, Publication R I M S Kyoto Univ 24 (1988), 849-99
  • [18] M. SAITO, Mixed Hodge modules, Publication R I M S Kyoto Univ 26 (1990), 221-33
  • [19] M SAITO, Decomposition theorem for proper Kahler morphisms, Thoku Math J 42(1990), 127-14
  • [20] P SCHAPIRA, Microdifferential systems in the complex domain, Grundlehren der mathematische Wissenschaften 269, Springer-Verlag, Berlin, Heidelberg, 1985